# SDR DALA2023022701455

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 85,491 hours, 16,538 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FOUND DELAMINATION ON RH WING NO.11 SLAT UPPER SURFACE AT O/B T/E AREA. CORRECTIVE ACTION: REPAIRED DELAMINATION ON RH WING NO.11 SLAT UPPER SURFACE AT O/B T/E AREA AS PER B767-400 SRM 57-43-02-2R-1 AND SRM 51-70 (2642789)
